# SDR ASAA2023091645180

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 60,702 hours, 17,965 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Worn
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FWD SPINNER CONE MORE THAN 50% WORN. GROUNDED - YES. REPLACED AS REQUIRED PER TC 78472010#2 ENGINE FWD SPINNER CONE.
